| Catalog Number |
8590855 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that intra-op, the set screw slipped during implantation.This slipped set screw was then completely explanted.No patient complications were associated with this event.
Additional Manufacturer Narrative
Product analysis: macroscopic and optical examination revealed thread crest/flank damage; this damage appears to have initiated near the start of the thread, and is evident around the damaged portion of the thread.Functional evaluation with a sample mas head found the set screw was unable to be fully engaged.The above observations are consistent with misalignment of the mas and set screw threads during construct assembly.If information is provided in the future, a supplemental report will be issued.